My doctor prescribed me prednisone 60 mg for 7 days after the third day intense neck and body pain. Flushed skin. It was for a shoulder with pulled tendons. How long before I feel better?
I think you should call your doctor ASAP !
A serious side effect for Prednisone is "pulling or tightening of muscles".
Anything involving your neck should be taken seriously.
I would call now.
Sorry to hear of your problem. Definitely call your doctor!!!
Also, Prednisone can make one feel hyperactive (climbing the walls.) Look
up side effects of Prednisone now, and don't forget to call your doctor
tomorrow - and ask to speak to him!
Let us know how you are doing and what he says.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Oct 2009 • 1 answer
Updated 16 Aug 2018 • 3 answers
Updated 23 Nov 2016 • 3 answers
Is it normal to feel bloated at night after dinner and shoulder and neck pain when taking this medi?
Updated 8 Jul 2018 • 1 answer
Updated 6 Aug 2018 • 2 answers